# SDR P2EA00390

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND PASSENGER CABIN FRAME AT BS 360 BETWEEN STRINGER 14-15R WITH CRACK, LENGTH 1 INCH, WIDTH .002 INCH.  REPAIRED PASSENGER CABIN FRAME AT BS 360 BETWEEN STRINGER 14-15R IAW BOEING SRM 53-10-4 FIG 10.  (M)
